# SDR CALA2022071501764

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 67,370 hours, 24,566 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: NA
- Part serial: NA
- Condition: Stuck
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP WOULD NOT EXTEND PAST 25 DEGREES ON FINAL CONFERED WITH TOMC MIKE, NO FAULTS SHOWING ON DFD REPORT. ACCOMPLISHED BITE OF FSEU IAW 27-51-00-810-801 NO FAULTS FOUND .ACCOMPLISHED FLAP OPERATION IAW AMM 27-51-00-810-801 OPS CKD NORMAL ADD EMP:U115824
